# SDR USAA040126

- Difficulty date: April 13, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 0972
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5347218920200
- Condition: Corroded
- Location: Fuselage
- Part time: 15,683 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND BEAM CORRODED 2 INCHES LONG BY 1.5 INCHES WIDE BY .040 INCHE DEEP AREA, FRAME -Y1292 BETWEEN CROSSBEAM C68 AND C69.  REMOVED AND REPLACED BEAM PER SRM 51-74-00, 53-00-14, 51-42-11.  CORROSION LEVEL 2, TASK NR JA-260-53500.  (M)
